# SDR SIMA201906243001

- Difficulty date: June 23, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 37,210 hours, 33,758 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS MAIN DOOR DIFFICULT TO OPEN AND CLOSE.   LUBRICATED MAIN DOOR ACTUATING AND LOCKING MECHANISM IAW EMB 140 AMM 52-18-00. OPC GOOD.
